Oklahoma, 2012Flood in Oklahoma, March 20 to 21, 2012
March 20 to 21, 2012 · NWS TSA · 1 event in 1 county or zone
Widespread heavy rainfall fell across much of eastern Oklahoma from the 19th through the 21st as a result of a slow-moving upper level low pressure system that moved from West Texas to northeastern Texas during that period. Three to five inch rainfalls were common over the region with some areas receiving between six and nine inches.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread heavy rainfall fell across much of eastern Oklahoma from the 19th through the 21st as a result of a slow-moving upper level low pressure system that moved from West Texas to northeastern Texas during that period. Three to five inch rainfalls were common over the region with some areas receiving between six and nine inches. This heavy rainfall resulted in moderate flooding of the Polecat Creek near Sapulpa.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 20, 2:59 AM CST, 1 minute earlier.
Area forecast discussion, Mar 20, 2:59 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT TUE MAR 20 2012
.DISCUSSION...
SIGNIFICANT FLOOD EVENT ONGOING THIS MORNING AS AREAS OF RAIN
WITH EMBEDDED THUNDERSTORMS CONTINUE TO SPREAD INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. UPPER LOW CURRENTLY OVER FAR WEST
TEXAS WILL CONTINUE TO SLOWLY MOVE EAST...BECOMING MORE CUTOFF
WITH TIME. IN RESPONSE...SURFACE LOW PRESSURE IS EXPECTED TO
DEVELOP OVER SOUTHEAST OKLAHOMA THIS MORNING. AS SURFACE LOW
BEGINS TO LIFT NORTH...FRONTAL BOUNDARY WILL SHARPEN AND PROVIDE
THE FOCUS FOR ANOTHER ROUND OF SHOWERS/THUNDERSTORMS ACROSS
EASTERN OKLAHOMA/NORTHWEST ARKANSAS. ANY STORMS ALONG/EAST OF THE
BOUNDARY THIS AFTERNOON HAVE THE POTENTIAL TO BE SEVERE WITH
DAMAGING WINDS. COULD ALSO SEE A LIMITED TORNADO THREAT ALONG/EAST
OF MESO LOW TRACK...DEPENDING ON HOW MUCH SURFACE INSTABILITY
DEVELOPS. AN ADDITIONAL 3 TO 4 INCHES OF PRECIPITATION WILL BE
POSSIBLE THROUGH TONIGHT...CREATING POTENTIALLY DANGEROUS FLOODING
CONDITIONS. BOUNDARY SHOULD BEGIN TO SHIFT EAST TONIGHT WITH THE
HEAVIER RAINFALL ENDING.
MUCH OF THE AREA WILL LIKELY BECOME DRY SLOTTED ON WEDNESDAY AS
UPPER LOW PIVOTS DIRECTLY OVER OKLAHOMA. BETTER THUNDERSTORM
CHANCES WILL LIKELY OCCUR ON THURSDAY AS LOW LEVEL MOISTURE
INCREASES MODESTLY. STEEP LAPSE RATES IN ASSOCIATION WITH COLD
CORE LOW COULD PROVIDE ENOUGH INSTABILITY FOR A FEW HAIL PRODUCING
STORMS.
REMAINDER OF THE FORECAST STAYED CLOSE TO THE GFS...WHICH IS IN
GOOD AGREEMENT WITH THE ECMWF SOLUTION. UPPER LOW WILL LIFT
NORTHEAST TOWARDS THE GREAT LAKES REGION WITH A WARMING TREND INTO
THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 47 66 44 / 100 30 40 50
FSM 68 50 61 46 / 100 40 50 40
MLC 69 44 67 47 / 100 20 30 40
BVO 63 41 62 40 / 100 30 50 50
FYV 70 47 62 41 / 100 50 60 50
BYV 73 54 62 43 / 100 60 80 50
MKO 65 47 64 45 / 100 30 40 40
MIO 69 50 63 44 / 100 40 60 50
F10 66 47 64 46 / 100 20 40 40
HHW 69 47 66 46 / 100 30 40 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....12Hazardous weather outlook, Mar 19, 11:10 PM CST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT MON MAR 19 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1210 AM CDT MON MAR 19 2012
...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED
TONIGHT THROUGH WEDNESDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS OVERNIGHT. PERIODS OF VERY HEAVY TO
TORRENTIAL RAINFALL WILL BE LIKELY WITH THE POTENTIAL FOR LIFE
THREATENING FLASH FLOODING. SEVERAL LOCATIONS ACROSS NORTHEAST
OKLAHOMA HAVE ALREADY RECEIVED 4 TO 5 INCHES OF RAINFALL. ADDITIONAL
RAINFALL AMOUNTS AROUND 3 TO 4 INCHES WILL BE POSSIBLE ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
THE MORNING HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING
AS AN UPPER LEVEL STORM SYSTEM ENTERS THE REGION. THIS ACTIVITY IS
EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE POTENTIAL FOR
DANGEROUS...LIFE THREATENING FLASH FLOODING AND RIVER FLOODING.
PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/ ISSUED BY
THE NATIONAL WEATHER SERVICE IN TULSA. ALSO...DEPENDING ON THE
AVAILABLE SURFACE INSTABILITY...AT LEAST A LIMITED SEVERE THREAT
WILL CONTINUE BOTH TUESDAY AND WEDNESDAY. SEVERE WEATHER
PROBABILITIES WILL CONTINUE TO BE REFINED AS SHORTER TERM
CONVECTIVE TRENDS BECOME MORE CERTAIN.
THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF
THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A
RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE
WEEKEND.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED
PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE
THREATENING FLOODING TONIGHT THROUGH WEDNESDAY. SWIFT WATER RESCUES
MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER.
IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY
MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING
ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE
RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 19, 9:35 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 E TULSA 36.13N 95.83W
03/19/2012 TULSA OK BROADCAST MEDIA
REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
EAST AVENUE IN TULSA
0240 PM FLASH FLOOD PRYOR 36.31N 95.32W
03/19/2012 MAYES OK LAW ENFORCEMENT
SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.
0250 PM FLASH FLOOD JENKS 36.02N 95.97W
03/19/2012 TULSA OK PUBLIC
STRANDED VEHICLES NEAR 81ST AND ELWOOD
0300 PM FLASH FLOOD BIXBY 35.94N 95.88W
03/19/2012 TULSA OK PUBLIC
WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
BIXBY.
0330 PM FLASH FLOOD CHOUTEAU 36.19N 95.34W
03/19/2012 MAYES OK EMERGENCY MNGR
STREET AND ROAD FLOODING NEAR CHOUTEAU
0340 PM FLASH FLOOD 5 SSW TULSA 36.07N 95.96W
03/19/2012 TULSA OK LAW ENFORCEMENT
ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.
0433 PM FLASH FLOOD 5 W TULSA 36.13N 96.01W
03/19/2012 TULSA OK BROADCAST MEDIA
RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
FLOODING.
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
0858 PM FLASH FLOOD 2 N OKAY 35.88N 95.32W
03/19/2012 WAGONER OK BROADCAST MEDIA
STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
NORTH OF OKAY.
0925 PM FLASH FLOOD TAHLEQUAH 35.92N 94.97W
03/19/2012 CHEROKEE OK EMERGENCY MNGR
TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
HIGH WATER.
0950 PM TSTM WND DMG MULDROW 35.41N 94.60W
03/19/2012 SEQUOYAH OK LAW ENFORCEMENT
BARN BLOWN INTO HOUSE.
0956 PM TSTM WND GST UNIONTOWN 35.58N 94.44W
03/19/2012 E60.00 MPH CRAWFORD AR EMERGENCY MNGR
1000 PM TSTM WND DMG ROLAND 35.42N 94.51W
03/19/2012 SEQUOYAH OK EMERGENCY MNGR
POWER POLE AND TREES DOWN IN ROLAND.
&&
AEJLocal storm report, Mar 19, 9:46 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
&&
AEJLocal storm report, Mar 19, 10:01 PM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
&&
AEJLocal storm report, Mar 19, 10:05 PM CST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
&&
AEJLocal storm report, Mar 19, 10:46 PM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
&&
AEJLocal storm report, Mar 19, 11:21 PM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 E TULSA 36.13N 95.83W
03/19/2012 TULSA OK BROADCAST MEDIA
REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
EAST AVENUE IN TULSA
0240 PM FLASH FLOOD PRYOR 36.31N 95.32W
03/19/2012 MAYES OK LAW ENFORCEMENT
SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.
0250 PM FLASH FLOOD JENKS 36.02N 95.97W
03/19/2012 TULSA OK PUBLIC
STRANDED VEHICLES NEAR 81ST AND ELWOOD
0300 PM FLASH FLOOD BIXBY 35.94N 95.88W
03/19/2012 TULSA OK PUBLIC
WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
BIXBY.
0330 PM FLASH FLOOD CHOUTEAU 36.19N 95.34W
03/19/2012 MAYES OK EMERGENCY MNGR
STREET AND ROAD FLOODING NEAR CHOUTEAU
0340 PM FLASH FLOOD 5 SSW TULSA 36.07N 95.96W
03/19/2012 TULSA OK LAW ENFORCEMENT
ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.
0433 PM FLASH FLOOD 5 W TULSA 36.13N 96.01W
03/19/2012 TULSA OK BROADCAST MEDIA
RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
FLOODING.
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
0858 PM FLASH FLOOD 2 N OKAY 35.88N 95.32W
03/19/2012 WAGONER OK BROADCAST MEDIA
STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
NORTH OF OKAY.
0925 PM FLASH FLOOD TAHLEQUAH 35.92N 94.97W
03/19/2012 CHEROKEE OK EMERGENCY MNGR
TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
HIGH WATER.
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
0950 PM TSTM WND DMG UNIONTOWN 35.58N 94.44W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES BROKEN 2 FT OFF GROUND AND FENCE IN CONCRETE SUCKED
OUT OF THE GROUND. POSSIBLE TORNADO. TIME ESTIMATED.
0950 PM TSTM WND DMG MULDROW 35.41N 94.60W
03/19/2012 SEQUOYAH OK LAW ENFORCEMENT
BARN BLOWN INTO HOUSE.
0956 PM TSTM WND GST UNIONTOWN 35.58N 94.44W
03/19/2012 E60.00 MPH CRAWFORD AR EMERGENCY MNGR
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
AROUND 15 TREES BETWEEN 1 AND 2 FEET IN DIAMETER
UP-ROOTED OR BROKEN OFF. POSSIBLE TORNADO. TIME
ESTIMATED.
1000 PM TSTM WND DMG ROLAND 35.42N 94.51W
03/19/2012 SEQUOYAH OK EMERGENCY MNGR
POWER POLE AND TREES DOWN IN ROLAND.
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
&&
AEJFlood, Creek
- When
- March 20, 3:00 AM CST to March 21, 12:15 AM CST
- Where
- Creek County, 1.51 mi SSE of Sapulpa to 1.72 mi ENE of Sapulpa
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 35.979, -96.094
The Polecat Creek near Sapulpa rose above its flood stage of 21 feet at 4:00 am CDT on March 20th. The river crested at 25.62 feet at 10:15 CDT on the 20th, resulting in moderate flooding. The river fell below flood stage at 1:15 am CDT on the 21st.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Arkansas, March 20 to 26, 20122 deaths · 1 injured · $1.5 million · 1 in hail · 23 events
- Flash Flooding and Flooding in Texas, March 20 to 28, 20121 death · $1.9 million · 0.88 in hail · 9 events
- Tornadoes and Flash Flooding in Louisiana, March 20 to 28, 20121 injured · $11 million · EF2 · 19 events
- Tornadoes and Flash Flooding in Louisiana, March 20 to 21, 2012$2.2 million · EF1 · 58 events
- Damaging Winds in Texas, March 20, 2012$305,000 · 70 kt wind · 7 events
- Flash Flood and Hail in North Carolina, March 20, 2012$100,000 · 1 in hail · 5 events
- Damaging Winds and Lightning Strike in Texas, March 20, 2012$74,000 · 62 kt wind · 8 events
- Flooding in Missouri, March 20 to 21, 2012$52,000 · 15 events
- Heavy Snow in Oregon, March 20 to 22, 2012$75,000 · 7 events
- Lightning Strike in North Carolina, March 20, 2012$50,000 · 1 event
- Flash Flooding and Hail in Virginia, March 20, 20121 in hail · 19 events
- Flash Flooding and Damaging Wind in Texas, March 20 to 21, 201252 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 367627.